# SDR DL777060540

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 18,996 hours, 2,786 cycles
- Engine: Rroyce RB21122*
- Engine time: 19,020 hours, 2,788 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 19,020 hours, 2,788 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO TGT TREND SHIFTED BOROSCOPED NR 2 ENG HPC FOUND 6TH STG BLADES DAMAGED OUT OF AMM LIMITS.  C/W AMM TASKS 600-804 AND 600-805 BOROSCOPE PER TABLE 305 942426.  BORO INSP NR 2 ENG PER FIM 71-00-10.  FOUND DAMAGE TO 6TH STG HPC BLADES OUT OF LIMITS PER 72-00-00-601.  NR 2 ENG CHANGE S/N 051361 QC1321.  REPLACED NR 2 ENG PER ENGINE CHANGE TRANSMITTAL 11T003 QC1440.
